Spectral Properties of the Threshold Network Model
Yusuke Ide, Norio Konno, and Nobuaki Obata
Source: Internet Math.
Volume 6, Number 2
We study the spectral distribution of the threshold network model.
The results contain an explicit description of the distribution and its asymptotic behavior.
Full-text: Access denied (no subscription
We're sorry, but we are unable to provide
you with the full text of this article because we are not able to identify
you as a subscriber.
If you have a personal subscription to
this journal, then please login. If you are already logged in, then you
may need to update your profile to register your subscription. Read more about accessing full-text
Links and Identifiers
Permanent link to this document: http://projecteuclid.org/euclid.im/1285339072
Zentralblatt MATH identifier: 05843210
Mathematical Reviews number (MathSciNet): MR2743238